Couldn't find what you looking for?

TRY OUR SEARCH!


I took buprofen for several times when was on vacation last week. I had severe headaches and had to take it, I think that my headaches were caused by strong wind and sun, because that has already happened me before. What I have noticed are round pigmentations on my face that appeared after I took buprofen. Does it mean that I have become allergic on it? These spots are still present on my face, in area under the eyes, but are lightened. I felt no other symptoms due to buprofen.

Loading...


Ibuprofen has been reported to be photosensitizing medication, as some other analgesics are. That explains appearance of dark spots on your face. So it means that you should keep out of the sun when take ibuprofen, or use high uv protection. It does not mean that you are allergic on ibuprofen, I guess, because that was typical skin reaction. The spots are going to fade out within few days, maybe a week.
Reply

Loading...